MathSciNet Relay Station
MathSciNet bibliographic data
MR444571 10C30 (12A90 20G25)
Prasad, Gopal Strong approximation for semi-simple groups over function fields. Ann. of Math. (2) 105 (1977), no. 3, 553–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement